Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 240, NWS Jackson, MS

June 22, 2014Clarke County, Jasper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 22, 2014, 1:58 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 1:58 PM CDT (18:58 UTC)
Expired
Jun 22, 2014, 2:45 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, MS, Jasper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:00 PM CDTTSTM WND DMG2 Nnw Stafford Springs, MSREPORT OF A TREE DOWN ON COUNTY ROAD 39 BY THE POST OFFICE IN VOSSBURG...WHICH WAS BLOCKING THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WUUS54 KJAN 221858
SVRJAN
MSC023-061-221945-
/O.NEW.KJAN.SV.W.0240.140622T1858Z-140622T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
158 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
  EAST CENTRAL JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 245 PM CDT

* AT 159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNETT...
  AND MOVING SOUTHEAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOODWATER AROUND 225 PM CDT.
  DE SOTO AROUND 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3183 8874 3183 8877 3190 8899 3210 8895
      3198 8861
TIME...MOT...LOC 1859Z 299DEG 6KT 3197 8888

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
703 
WWUS54 KJAN 221922
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT SUN JUN 22 2014

MSC061-221932-
/O.CAN.KJAN.SV.W.0240.000000T0000Z-140622T1945Z/
JASPER MS-
222 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JASPER COUNTY IS
CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3183 8874 3183 8877 3188 8891 3198 8891
      3205 8887 3197 8862
TIME...MOT...LOC 1922Z 299DEG 6KT 3192 8883

$$

MSC023-221945-
/O.CON.KJAN.SV.W.0240.000000T0000Z-140622T1945Z/
CLARKE MS-
222 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CLARKE COUNTY UNTIL 245 PM CDT...

AT 222 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOODWATER...
AND MOVING SOUTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
CLARKE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3183 8874 3183 8877 3188 8891 3198 8891
      3205 8887 3197 8862
TIME...MOT...LOC 1922Z 299DEG 6KT 3192 8883

HAIL...0.75IN
WIND...60MPH

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:43 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 22, 10:43 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1043 AM CDT SUN JUN 22 2014

.UPDATE...DENSE CONVECTIVE DEBRIS SHIELD SHOWING UP IN VISIBLE
IMAGERY THIS MORNING OVER THE FORECAST AREA WITH SOME THINNING NOTED
IN LAST COOUPLE OF HOURS. THIS HAS SLOWED THE ONSET OF HEATING AND
CONVECTIVE DEVELOPMENT. KJAN 12Z SOUNDING LOOKS VERY SIMILAR TO
YESTERDAY ALTHOUGH WINDS ALOFT ARE SOMEWHAT STRONGER TODAY. THIS
COULD ALLOW CONVECTIVE UPDRAFTS TO BE A LITTLE MORE ROBUST AND
COUPLED WITH RISK CATEGORY IN THE WET MICROBURST CHECKLIST...SOME
INCREASED CHANCE OF A FEW PULSE SEVERE STORMS TODAY. ONLY SMALL
CHANGES ANTICIPATED WITH THE GRIDS.

&&

.AVIATION...EXPECT GENERALLY VFR CONDITIONS THROUGH THIS EVENING
ALTHOUGH SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS
ACROSS THE CWA THIS AFTERNOON. ISOLATED STRONGER STORMS WILL
HAVE POTENTIAL FOR GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF BUT
MAJOR TURBULENCE IN THE IMMEDIATE VICINITY. SOME BRIEF IFR
CONDITIONS ALSO POSSIBLE IN THE HEAVIEST OF DOWNPOURS. WINDS WILL BE
LIGHT FROM THE WEST TO NORTHWEST IN GENERAL. MOST OF THE
PRECIPITATION WILL DIMINISH QUICKLY THIS EVENING WITH POCKETS OF
MVFR TO LOCALLY IFR SHALLOW FOG POSSIBLE BY DAWN MONDAY IN AREAS
THAT RECEIVE CONSIDERABLE DOWNPOURS TODAY. /BB/

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT SUN JUN 22 2014/

DISCUSSION...TODAY THROUGH MONDAY NIGHT...A BETTER COVERAGE OF
CONVECTION IS FORECAST ACROSS THE FORECAST AREA BOTH TODAY AND
MONDAY AS WEAK TROUGHING SETS UP OVER THE LOWER MISSISSIPPI RIVER
VALLEY DURING THE PERIOD.  THIS INCREASE IN CONVECTION AND CLOUD
COVER WILL ALSO HELP KEEP AFTERNOON HIGHS A LITTLE LOWER...UPPER 80S
TO LOWER 90S...COMPARED TO PREVIOUS DAYS.  HOWEVER...THE HUMID
CONDITIONS WILL PERSIST AS DEW POINTS CONTINUE TO RANGE FROM THE
UPPER 60S TO LOWER 70S.

CONVECTION WILL OVERALL REMAIN DIURNALLY DRIVEN...IN ADDITION TO
DEVELOPING ALONG LINGERING AND PROPAGATING OUTFLOW BOUNDARIES BOTH
TODAY AND MONDAY AFTERNOON.  MODELS REMAIN IN GOOD AGREEMENT THAT
OVERALL FLOW...SHEAR...AND LAPSE RATES WILL REMAIN MEAGER AT BEST
THROUGH THE PERIOD. INSTABILITY REMAINS SUFFICIENT EACH AFTERNOON AND
A STORM OR TWO BRIEFLY REACHING SEVERE LIMITS ISN'T OUT OF THE
QUESTION...BUT THIS POTENTIAL CURRENLTY LOOKS QUITE LOW. THUS...I'LL
NOT MENTION IT IN THE HWO.

HOWEVER...IF MORNING SOUNDINGS AND ANALYSIS YIELDS A HIGH POTENTIAL
FOR WET MICROBURSTS...SEVERE WORDING COULD BE INTRODUCED INTO THE
HWO. THAT SAID...GUSTY WINDS WILL BE POSSIBLE WITH STORMS TODAY AND
MONDAY...AND TO A LESSER EXTENT SMALL HAIL. HEAVY DOWNPOURS ARE ALSO
EXPECTED WITH ANY CONVECTION AS PRECIPITABLE H2O VALUES WILL
GENERALLY SIT BETWEEN 1.75-2.00 INCHES. /19/

TUESDAY THROUGH NEXT SUNDAY...DURING THE MIDDLE PORTION OF THE
WEEK...UPPER LEVEL FLOW WILL REMAIN RELATIVELY WEAK AND PRIMARILY
ZONAL. A WEAK SURFACE HIGH WILL REMAIN SITUATED OVER THE NORTHERN
GULF...THOUGH THIS FEATURE IS UNLIKELY TO DO MUCH TO DISCOURAGE THE
SUMMERTIME DIURNAL CONVECTIVE CYCLE WHICH IS FIRMLY ENTRENCHED ACROSS
THE AREA. 00Z GFS/ECMWF RUNS DEPICT A SHORTWAVE TROUGH MOVING ACROSS
THE SOUTHERN PLAINS TOWARD THE MID MS VALLEY WED INTO THURS...WHICH
WOULD LIKELY SERVE TO ENHANCE PRECIP COVERAGE DURING THAT TIME FRAME.
POPS WERE TRENDED TOWARD ECMWF OUTPUT...WHICH SEEMED TO HAVE A
BETTER GRASP OF THESE FEATURES.

FROM THE END OF THE WEEK INTO THE WEEKEND GUIDANCE...ESPECIALLY THE
ECWMF...INDICATES BUILDING MID/UPPER LEVEL RIDGING. THIS WOULD
SUGGEST A DECREASE IN DAILY CONVECTIVE ACTIVITY BACK TO MORE
SEASONABLE LEVELS. ISOLATED PRECIPITATION WOULD STILL BE AROUND...
BUT WITH UPPER FLOW REMAINING WEAK AND MID LEVEL TEMPS WARMING UP
UNDER THE RIDGE...MUCH OF THE CONVECTIVE ACTIVITY WOULD BE
SUPPRESSED. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       91  70  90  69 /  66  37  63  24
MERIDIAN      91  69  90  68 /  64  48  74  32
VICKSBURG     90  70  89  67 /  56  31  49  20
HATTIESBURG   91  72  90  70 /  67  32  63  24
NATCHEZ       88  70  87  70 /  59  24  57  18
GREENVILLE    92  71  90  69 /  47  28  52  29
GREENWOOD     91  70  90  69 /  51  34  67  35

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 22, 4:10 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT SUN JUN 22 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
230915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
410 AM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

19

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 22, 12:20 PM CDT, 1 hour 38 minutes before
MSZ039-221805-
NOXUBEE MS-
1220 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1220 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED OVER MASHULAVILLE AT 1219 PM
CDT...MOVING SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THIS STORM. HEAVY DOWNPOURS MAY QUICKLY DROP
RAINFALL AMOUNTS NEAR AN INCH.

PEOPLE IN SOUTHERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3302 8839 3293 8865 3302 8881 3320 8880
TIME...MOT...LOC 1719Z 304DEG 6KT 3307 8875

7
Special weather statement, Jun 22, 12:48 PM CDT, 1 hour 10 minutes before
MSZ036-037-042-043-221835-
ATTALA MS-MADISON MS-HOLMES MS-YAZOO MS-
1248 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1248 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF VAUGHAN AT 1248
PM CDT...MOVING EAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN YAZOO...SOUTH CENTRAL HOLMES...NORTH CENTRAL
MADISON AND SOUTHWESTERN ATTALA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3296 8972 3260 8994 3281 9033 3307 9011
TIME...MOT...LOC 1748Z 263DEG 5KT 3286 9006

7
Special weather statement, Jun 22, 1:14 PM CDT, 44 minutes before
MSZ026-028-221900-
MONTGOMERY MS-GRENADA MS-
114 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
114 PM CDT SUN JUN 22 2014

...STRONG THUNDERSTORMS JUST NORTH OF WINONA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED 4 MILES SOUTH OF DUCK HILL AT
113 PM CDT...MOVING SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN GRENADA AND MONTGOMERY COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3349 8950 3336 8957 3350 8979 3362 8979
      3369 8973 3371 8951
TIME...MOT...LOC 1813Z 301DEG 6KT 3357 8970

BYB
Special weather statement, Jun 22, 1:23 PM CDT, 35 minutes before
MSZ035-036-042-221905-
HUMPHREYS MS-HOLMES MS-YAZOO MS-
123 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
123 PM CDT SUN JUN 22 2014

...SHORT LINE OF STRONG STORMS NORTH OF YAZOO CITY...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL
AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 3 MILES SOUTHWEST OF
HOWARD TO 11 MILES SOUTHWEST OF THORNTON AT 121 PM CDT...MOVING
SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTH CENTRAL YAZOO...SOUTHERN HOLMES AND SOUTHERN
HUMPHREYS COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3303 8992 3286 9038 3300 9066 3301 9066
      3318 9022
TIME...MOT...LOC 1821Z 301DEG 6KT 3309 9022 3299 9048

BYB
Special weather statement, Jun 22, 1:29 PM CDT, 29 minutes before
MSZ038-039-046-221915-
WINSTON MS-NOXUBEE MS-KEMPER MS-
129 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
129 PM CDT SUN JUN 22 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM VERNON TO SCOOBA
AT 128 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY DOWNPOURS MAY QUICKLY DROP AN
INCH OF RAIN.

PEOPLE IN NORTHERN KEMPER...SOUTHWESTERN NOXUBEE AND SOUTHEASTERN
WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3273 8837 3274 8891 3280 8892 3292 8892
      3292 8894 3301 8895 3296 8838 3273 8836
TIME...MOT...LOC 1828Z 343DEG 38KT 3287 8879 3277 8853
Special weather statement, Jun 22, 1:39 PM CDT, 19 minutes before
MSZ057-058-221925-
JASPER MS-CLARKE MS-
139 PM CDT SUN JUN 22 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
139 PM CDT SUN JUN 22 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF BARNETT AT 138 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. HEAVY DOWNPOURS MAY REDUCE
VISIBILITIES AND QUICKLY DROP AN INCH OF RAINFALL.

PEOPLE IN SOUTHWESTERN CLARKE AND EAST CENTRAL JASPER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3203 8870 3184 8881 3197 8911 3213 8901
TIME...MOT...LOC 1838Z 302DEG 10KT 3201 8896

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:43 PM CDTSpecial Weather StatementJANGrenada32 min
Jun 21, 9:02 PM CDTSpecial Weather StatementJANMontgomery48 min
Jun 22, 11:03 AM CDTSpecial Weather StatementJANWashington32 min
Jun 22, 11:57 AM CDTSpecial Weather StatementJANMadison28 min
Jun 22, 12:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 12:06 PM CDTSpecial Weather StatementJANHumphreys, Sunflower44 min
Jun 22, 12:14 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo28 min
Jun 22, 12:20 PM CDTSpecial Weather StatementJANNoxubee45 min
Jun 22, 12:35 PM CDTSevere Thunderstorm WarningJANNoxubee25 min
Jun 22, 12:48 PM CDTSpecial Weather StatementJANMadison47 min
Jun 22, 1:14 PM CDTSpecial Weather StatementJANMontgomery46 min
Jun 22, 1:23 PM CDTSpecial Weather StatementJANHolmes42 min
Jun 22, 1:29 PM CDTSpecial Weather StatementJANKemper46 min
Jun 22, 1:39 PM CDTSpecial Weather StatementJANJasper46 min
Jun 22, 2:06 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale39 min
Jun 22, 2:13 PM CDTSpecial Weather StatementJANLeake32 min
Jun 22, 2:17 PM CDTSevere Thunderstorm WarningJANSimpson, Smith26 min
Jun 22, 2:29 PM CDTSpecial Weather StatementJANChoctaw31 min
Jun 22, 2:38 PM CDTSpecial Weather StatementJANNeshoba32 min
Jun 22, 2:45 PM CDTSevere Thunderstorm WarningJANJasper, Jones34 min
Jun 22, 2:50 PM CDTSevere Thunderstorm WarningJANAttala42 min
Jun 22, 2:59 PM CDTSpecial Weather StatementJANNewton31 min
Jun 22, 3:02 PM CDTSpecial Weather StatementJANNeshoba28 min
Jun 22, 3:07 PM CDTSpecial Weather StatementJANStone28 min
Jun 22, 3:10 PM CDTSpecial Weather StatementJANLincoln45 min
Jun 22, 3:12 PM CDTSpecial Weather StatementJANWinston28 min
Jun 22, 3:18 PM CDTSevere Thunderstorm WarningJANWinston50 min
Jun 22, 3:27 PM CDTSpecial Weather StatementJANNewton33 min
Jun 22, 3:32 PM CDTSevere Thunderstorm WarningJANNewton32 min
Jun 22, 3:40 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence60 min
Jun 22, 5:42 PM CDTSpecial Weather StatementJANJefferson33 min
Jun 22, 6:38 PM CDTSpecial Weather StatementJANWarren32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.